# SDR 2A6D20200430001

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N213SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7651
- Aircraft time: 6,396 hours, 11,407 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 4,260 hours, 6,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Chafed
- Location: Zone 200
- Part time: 6,396 hours, 11,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE TRANSMISSION DECK INBOARD OF ENGINE OIL TANK AT THE EDGE OF TRANSMISSION DOUBLER. THE CHAFF DAMAGE MEASURES .009 IN. DEEP AND .2955 IN WIDE X .5335 LONG. LOCATED AT STATION IS 3440.58 WL 15.18, BL/R 373.13.
